MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3507510MC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
01/01/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: right capsular contracture; baker grade unknown.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a 56-year-old caucasian female patient underwent primary breast reconstruction surgery with a 510cc mentor memorygel breast implant on both sides and experienced bilateral capsular contracture; baker grade unknown postoperatively.The patient has consulted with the medical professional.It was also reported that the right side was out of place.As a result, the patient underwent bilateral replacement surgery with non-mentor allergan devices on (b)(6) 2023.This medwatch report is for the patient¿s right-sided device.
Additional Manufacturer Narrative
On february 15, 2024, mentor became aware that the devices were sent to pathology, and are no longer available for return.Hence, field h6 for type of investigation has been updated to "device discarded" on this form.The complaint device has been discarded.As a result, no product failure analysis can be conducted, and device malfunction cannot be confirmed.This supplemental medwatch report is for the patient¿s right-sided device.Manufacturer¿s reference number: (b)(4).